# SDR SWIA201231344

- Difficulty date: July 22, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 39,388 hours, 56,165 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Worn
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES LOCKED UP.  (FLT 6282)  FOUND NR 1 BRAKE WORN & HARD TO MOVE WITH HYDRAULICS ON.  REPLACED THE NR 1 BRAKE ASSEMBLY.  P/N:  2-1661,  S/N OFF:  0475A
